How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 61460
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have been dizzy for 6 weeks now; it started with

This answer was rated:

I have been dizzy for 6 weeks now; it started with occasional episodes which seemed to be predominantly sound induced but now is a constant vibration of movement in my head accompanied by nausea and a pressure at the base of my skull. I have taken prescribed cyclizine and betahistine but it continues to get worse. I am 56 year old post menopausal woman in generally good health other than asthma which is under control and a familial tremor which has worsened of late
Assistant: How long have you been dealing with this? Is there anything in particular that makes your head feel worse or better?
Customer: About 6 weeks and lying down used to help but not anymore
Assistant: Anything else in your medical history you think the doctor should know?
Customer: my usual screenings are all up to date and a recent standard blood test didn’t show any abnormalities

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

have you had any tests?

Customer: replied 7 days ago.
Basic exam for neurological deficits and checks for nystagmus

Have you seen an ENT?

Customer: replied 7 days ago.
No I have an appointment next Tuesday

I really think you need an MRI to rule out something like a vestibular schwannoma or MS

Customer: replied 7 days ago.
That’s pretty much where my thinking was going I just want to be armed with the right questions when I see the specialist I have also noticed that my teeth want to chatter too - is there any medication that will help with the dizziness/vibration as this is the most debilitating aspec
Customer: replied 7 days ago.
FYI I would speak on the phone but the noise is unbearable- sorry

I would try something like gabapentin honestly

something to calm the nerves

I sincerely ***** ***** I have helped you, and that I have earned my 5 star rating today.

Please remember to rate my service by selecting the 5 stars at the top of the screen ( rating me now does not close your question).

We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!

Dr. Phil, MD and other Medical Specialists are ready to help you
Customer: replied 7 days ago.
Thank you have given me a bit of clarity and it is very much appreciated

welcome :)